# SDR AUS20031319

- Difficulty date: November 27, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Engine: Ge CFM56*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891002
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELECTRIC FUEL PUMP FAILED INSPECTION IAW AD/737/198/BORO.  FOUND USING BOROSCOPE AND X-RAY INSPECTION.
